Publications (56)

2023

  1. Upper bound for the geometric-arithmetic index of trees with given domination number

    Discrete Mathematics, Vol. 346, Núm. 1

  2. Total Domination on Tree Operators

    Mediterranean Journal of Mathematics, Vol. 20, Núm. 1

  3. An iterated greedy algorithm for finding the minimum dominating set in graphs

    Mathematics and Computers in Simulation, Vol. 207, pp. 41-58

2022

  1. k-domination and total k-domination numbers in catacondensed hexagonal systems

    Mathematical Biosciences and Engineering, Vol. 19, Núm. 7, pp. 7138-7155

  2. Vertex-degree-based topological indices of oriented trees

    Applied Mathematics and Computation, Vol. 433

  3. The differential of the line graph L(G)

    Discrete Applied Mathematics, Vol. 321, pp. 82-89

  4. The adjacency dimension of graphs

    Ars Mathematica Contemporanea, Vol. 22, Núm. 3

2020

  1. On q-Hermite–Hadamard inequalities for general convex functions

    Acta Mathematica Hungarica, Vol. 162, Núm. 1, pp. 364-374

  2. Extremal trees for the Randić index with given domination number

    Applied Mathematics and Computation, Vol. 375

  3. Domination in hexagonal chains

    Applied Mathematics and Computation, Vol. 369

2019

  1. Total k-domination in strong product graphs

    Discrete Applied Mathematics, Vol. 263, pp. 51-58

  2. Total 2-domination in Grid graphs

    Utilitas Mathematica, Vol. 110, pp. 151-173

  3. On the global total k-domination number of graphs

    Discrete Applied Mathematics, Vol. 263, pp. 42-50

  4. Is every graph the extremal value of a vertex–degree–based topological index?

    Match, Vol. 81, Núm. 2, pp. 315-323

2018

  1. On the total k-domination in graphs

    Discussiones Mathematicae - Graph Theory, Vol. 38, Núm. 1, pp. 301-317